MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Headache (1880)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during advancement of the spinal cord stimulation (scs) lead within the epidural space, an inadvertent dural puncture occurred, resulting in cerebrospinal fluid (csf) leakage.Following identification of the csf leak, the patient required admission beyond standard post procedure observation.The patient experienced positional headache when sitting upright and is being managed conservatively with monitoring and bed rest to support potential spontaneous closure of the puncture site.According to the physician's assessment, the complication was directly related to the procedure, and anatomical constraints within the epidural space limited further lead advancement, allowing placement of only one scs lead.The patient underwent a successful epidural blood patch procedure.The dural puncture has since resolved, and the patient has been discharged from the hospital with full clinical recovery and no further treatment required.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: qrb.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: qrb.Correction to the initial mdr in block: d5.The lead has not been returned as it remains implanted.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted.A labeling review did not reveal any anomalies and states that possible surgical procedural risks are temporary pain at the implant site, infection, cerebrospinal fluid (csf) leakage and, although rare, epidural hemorrhage, seroma, hematoma and paralysis is a known risk with the use of spinal cord stimulation (scs).A review of the manufacturing documentation for the devices revealed that no anomalies or deviations related to the event occurred during manufacturing.The device was not returned for analysis.A review of the device history record did not identify any manufacturing deviations that could have contributed to the event.A labeling review confirms that csf leakage is a known procedural risk associated with implantation of a spinal cord stimulation (scs) system.However, it was reported that an inadvertent dural puncture occurred during advancement of the scs lead, resulting in cerebrospinal fluid (csf) leakage and subsequent positional headache.The treating physician assessed that the complication was directly related to the procedure, and anatomical constraints contributed to the difficulty in lead advancement.The patient required additional medical management, including an epidural blood patch, and ultimately recovered without further complications.Based on the available information and physician assessment, this investigation is assigned a probable cause of adverse event related to procedure.
 
Event or Problem Description
It was reported that during advancement of the spinal cord stimulation (scs) lead within the epidural space, an inadvertent dural puncture occurred, resulting in cerebrospinal fluid (csf) leakage.Following identification of the csf leak, the patient required admission beyond standard post procedure observation.The patient experienced positional headache when sitting upright and is being managed conservatively with monitoring and bed rest to support potential spontaneous closure of the puncture site.According to the physicians assessment, the complication was directly related to the procedure, and anatomical constraints within the epidural space limited further lead advancement, allowing placement of only one scs lead.The patient underwent a successful epidural blood patch procedure.The dural puncture has since resolved, and the patient has been discharged from the hospital with full clinical recovery and no further treatment required.

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24475244
Report Number3006630150-2026-01169
Device Sequence Number21243586
Product Code LGW
UDI-Device Identifier08714729789550
UDI-Public(01)08714729789550(17)270707(10)7085167
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSC-2352-50
Device Catalogue NumberSC-2352-50
Device Lot Number7085167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/30/2026
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexFemale